# SDR AALA202401087284

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 49,094 hours, 18,360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER LOOSE. TIGHTENED ARMING LEVER ON L3 DOOR AS REQUIRED.
